Alert archive / Kentucky / Tornado Warnings in 2015

Tornado Warning 11, NWS Louisville, KY

April 7, 2015Madison County, Kentucky

NWS Louisville, KY issued this tornado warning at Apr 7, 2015, 6:46 PM EDT for Madison County, Kentucky. It was in force for 24 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 7, 2015, 6:46 PM EDT (22:46 UTC)
Expired
Apr 7, 2015, 7:10 PM EDT
In force
24 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

County Madison County, KY

The radar

The Jackson,KY radar (KJKL), 79 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 7, 6:57 PM EDTTORNADO2 Wnw Kingston, KYAN EF-0 TORNADO TOUCHED DOWN 5 MILES SOUTH OF RICHMOND ALONG JESSICA CIRCLE. IT CAUSED TREE DAMAGE, DAMAGE TO TWO OUTBUILDINGS, AND ROOF DAMAGE TO A RESIDENCE AS IT CONTINUED ALONG A 0.6 MILE PATH TO CHEROKEE LANE. ESTIMATED PEAK WIND SPEEDS WERE 80-85 MPH AND
Apr 7, 7:03 PM EDTTORNADO4 Ene Kingston, KYAN EF-1 TORNADO TOUCHED DOWN JUST SOUTHEAST OF THE BLUE GRASS ARMY DEPOT AT 1235 CROOKSVILLE RD OR HIGHWAY 499. THE TORNADO SNAPPED AND UPROOTED TREES ALONG ITS 2 MILE PATH SOUTHEAST OF THE BLUE GRASS ARMY DEPOT TO WALTER LAKES ROAD. IT ALSO DID MINOR PORCH AN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 2:37 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.8 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 187 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
631 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
187 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

104 
WFUS53 KLMK 072246
TORLMK
KYC151-072310-
/O.NEW.KLMK.TO.W.0011.150407T2246Z-150407T2310Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
646 PM EDT TUE APR 7 2015

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN MADISON COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 710 PM EDT

* AT 644 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 6 MILES SOUTH OF RICHMOND...AND MOVING EAST AT
  30 MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.

* THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHERN
  MADISON COUNTY...INCLUDING THE FOLLOWING LOCATIONS...KINGSTON...
  BOBTOWN...SPEEDWELL...DREYFUS...BRASSFIELD...DULUTH...PANOLA AND
  COMBS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3756 8414 3755 8418 3763 8442 3764 8443
      3776 8439 3772 8409 3767 8409 3764 8412
      3756 8409
TIME...MOT...LOC 2246Z 283DEG 26KT 3765 8430

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

EER
1 follow-up statement
927 
WWUS53 KLMK 072259
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
659 PM EDT TUE APR 7 2015

KYC151-072310-
/O.CON.KLMK.TO.W.0011.000000T0000Z-150407T2310Z/
MADISON KY-
659 PM EDT TUE APR 7 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MADISON
COUNTY UNTIL 710 PM EDT...

AT 657 PM EDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 9 MILES SOUTHEAST OF RICHMOND...AND MOVING EAST AT 30
MPH.

HAZARD...TORNADO AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.

LOCATIONS IMPACTED INCLUDE...
SPEEDWELL...DREYFUS...BRASSFIELD...DULUTH...PANOLA AND COMBS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS.

&&

LAT...LON 3756 8414 3755 8418 3762 8432 3765 8434
      3775 8429 3772 8409 3767 8409 3764 8412
      3756 8409
TIME...MOT...LOC 2259Z 283DEG 26KT 3764 8420

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

EER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Apr 7, 4:51 PM EDT, 1 hour 55 minutes earlier.

Area forecast discussion, Apr 7, 4:51 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
451 PM EDT Tue Apr 7 2015

...Forecast Update...
Issued at 450 PM EDT Tue Apr 7 2015

A bowing segment across southern IN and and far north central KY has
developed a few meso-vortices along the leading edge where an
isolated tornado will be possible. Severe hail and and pockets of
damaging wind will be possible as this feature moves along the I-64
corridor east toward the Louisville Metro. Right now have the line
timed into Louisville sometime between 515 PM EDT and 545 PM EDT.
Will consider extending the Severe Thunderstorm Watch further to the
east if strong convection continues.

.SHORT TERM (Now through Wednesday Night)...
Issued at 315 PM EDT Tue Apr 7 2015

...Strong Storms, Including Heavy Rain and Frequent Lightning this
Evening...

Severe Thunderstorm Watch #28 is in effect for the west central part
of the CWA until 8 PM EDT/7 PM CDT. A cluster of storms stretching
from the lower Wabash River Valley to the Mo Bootheel will slide
into our CWA over the next few hours and into the evening. Given,
1000 to 2500 J/KG of CAPE and marginal deep layer shear, some storm
organization is expected to be maintained into the area. Thermal
profiles would suggest that marginally severe hail and isolated
instances of damaging winds will be possible as DCAPE values are
approaching 1000 J/KG.

Perhaps the bigger concern will be for storms moving over where
heavy rain fell earlier today and the potential for Flash Flooding.
PWATs will approach 2 standard deviations above normal this evening.
This combined with steady moisture transport from the SW could yield
some locally intense rainfall.

Things should quiet down fairly quickly this evening with storms
waning as we lose of diurnal heating. Expect a relative lull,
through the overnight where min Ts will fall into the low and mid
60s.

Another round or two  of convection is expected again on Wednesday
and Wednesday night as we stay on the unstable side of a frontal
boundary and moisture transport continues into the region.
Instability and shear profiles would suggest that strong storms are
possible, however the lack of a focused trigger may limit the severe
threat somewhat. Temperatures are expected to warm into the upper
70s and low 80s.  Lows Wednesday night will again be in th low and
mid 60s.

.LONG TERM (Thursday through Tuesday)...
Issued at 255 PM EDT Tue Apr 7 2015

Main long-term challenge remains T-storm chances, timing, and
impacts Thursday into Friday. Expect deep SW flow on Thursday as a
sharp upper shortwave trof kicks a surface low from the central
Plains into the Great Lakes. Subtle differences in timing
notwithstanding, there is still a decent consensus that the cold
front will push through the Ohio Valley after midnight Thursday
night, exiting the Bluegrass and Lake Cumberland areas Friday
morning.

Thursday will feature high-end chance or low-end likely POPs in a
juicy warm advection regime. Better chances and stronger storms will
accompany the front as it moves through Thursday night. While the
main severe threat still appears to be to our north and west, we
could have decaying strong storms in the evening, with a wind threat
mainly west of Interstate 65. Heavy rain threat will be limited due
to this being a somewhat progressive system, but with over an inch
of QPF in many of the same areas that have seen the heaviest rains,
it won't take much to generate at least nuisance flooding.

Transition day on Friday as the front pushes through. POPs will drop
off dramatically from west to east, with most of the area going dry
by mid-afternoon. Dry and seasonable conditions are expected Friday
night through Sunday as high pressure ridges in from the north.

Moisture ramps up again late Sunday into early next week ahead of
yet another southern stream system. Think that at least a period or
two around Monday may be worthy of low-end likely POPs, but that
will be better refined with later model runs. Temps continue on the
high end of normal, especially by night.

&&

.AVIATION (18Z TAF Update)...
Updated at 120 PM EDT Tue Apr 7 2015

We're in a relative lull with convection with only some storms
hanging around LEX for another hour or two. Warm sector has become
firmly established over the area and should see mostly VFR
conditions as skies partially clear through much of the afternoon.
Expect a steady south wind around 10 mph with a few higher gusts
possible.

Focus is upstream on the next convective complex set to move into
the TAF sites from late afternoon through evening. Best timing at
SDF is expected between 5 and 10 PM EDT where visibilities could
drop into the IFR range in heavier thunderstorms. Stronger wind
gusts and some hail will also be possible with the strongest storms.
LEX/BWG should see weaker convection and a couple hours later than
at SDF. There should be another relative lull overnight where VFR
conditions are expected to prevail. More convection possible
again Wednesday morning. Confidence is low beyond this evening.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Update.........BJS
Short Term.....BJS
Long Term......TWF
Aviation.......BJS
Hazardous weather outlook, Apr 7, 5:10 PM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
510 PM EDT TUE APR 7 2015

INZ076>079-KYZ032-070>078-081-082-082115-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-TRIMBLE KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
BEDFORD...RUSSELLVILLE...BOWLING GREEN...FRANKLIN...SCOTTSVILLE...
GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...
BURKESVILLE...ALBANY
510 PM EDT TUE APR 7 2015 /410 PM CDT TUE APR 7 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT. ANY STORM WILL BE
CAPABLE OF LOCALLY HEAVY RAIN...SMALL HAIL...GUSTY WINDS...AND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WAVES OF SCATTERED THUNDERSTORMS WILL MOVE IN AND OUT OF THE
REGION WEDNESDAY THROUGH THURSDAY. LOCALLY HEAVY RAIN WILL BE
POSSIBLE. GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS IN
ANY OF THESE CLUSTERS.

STRONG TO SEVERE STORMS ARE POSSIBLE LATE THURSDAY THROUGH FRIDAY
MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN HAZARDS WOULD BE
GUSTY WINDS AND LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THURSDAY INTO FRIDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

INZ083-084-089>092-KYZ023>031-033>043-045>049-053>057-061>067-082115-
DUBOIS IN-CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-
HANCOCK KY-BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-
BULLITT KY-JEFFERSON KY-OLDHAM KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-
BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-
JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-GARRARD KY-
MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-
LINCOLN KY-
INCLUDING THE CITIES OF...JASPER...MARENGO...TELL CITY...CORYDON...
NEW ALBANY...JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...
BRANDENBURG...BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD
510 PM EDT TUE APR 7 2015 /410 PM CDT TUE APR 7 2015/

...SEVERE THUNDERSTORM WATCH 28 IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

STRONG THUNDERSTORMS ARE EXPECTED THIS EVENING. ANY STORM WILL BE
CAPABLE OF LOCALLY HEAVY RAIN AND FREQUENT CLOUD TO GROUND
LIGHTNING. THE STRONGEST STORMS WILL BE CAPABLE OF HAIL AND
ISOLATED INSTANCES OF DAMAGING WINDS. ISOLATED FLASH FLOODING MAY
ALSO OCCUR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WAVES OF SCATTERED THUNDERSTORMS WILL MOVE IN AND OUT OF THE
REGION WEDNESDAY THROUGH THURSDAY. LOCALLY HEAVY RAIN WILL BE
POSSIBLE. GUSTY WINDS WILL BE POSSIBLE WITH THE STRONGER STORMS IN
ANY OF THESE CLUSTERS.

STRONG TO SEVERE STORMS ARE POSSIBLE LATE THURSDAY THROUGH FRIDAY
MORNING AS A COLD FRONT MOVES THROUGH. THE MAIN HAZARDS WOULD BE
GUSTY WINDS AND LOCALLY HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT INSTANCES OF FLOODING...LARGE
HAIL OR DAMAGING WINDS THIS EVENING. SPOTTER ACTIVATION MAY AGAIN
BE REQUESTED THURSDAY INTO FRIDAY.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

BJS/RAS

In the hours before

Local storm report, Apr 7, 5:45 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
545 PM EDT TUE APR 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 PM     TSTM WND DMG     CECILIA                 37.67N 85.95W
04/07/2015                   HARDIN             KY   PUBLIC

            POWER POLE DOWN

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 7, 5:47 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
547 PM EDT TUE APR 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0546 PM     HEAVY RAIN       STARLIGHT               38.42N 85.90W
04/07/2015  M4.75 INCH       CLARK              IN   PUBLIC

            SINCE 7AM

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 7, 5:49 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
549 PM EDT TUE APR 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     FLASH FLOOD      PALMYRA                 38.41N 86.11W
04/07/2015                   HARRISON           IN   PUBLIC

            ROADS FLOODED. STREAM OUT OF BANKS.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 7, 5:55 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
555 PM EDT TUE APR 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     FLASH FLOOD      SELLERSBURG             38.39N 85.76W
04/07/2015                   CLARK              IN   PUBLIC

            WATER A FOOT DEEP ON SHIRLEY AVE.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Local storm report, Apr 7, 6:16 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
616 PM EDT TUE APR 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             BRYANTSVILLE            37.72N 84.65W
04/07/2015  E1.75 INCH       GARRARD            KY   TRAINED SPOTTER

&&

MRC
Local storm report, Apr 7, 6:34 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
634 PM EDT TUE APR 7 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0629 PM     HAIL             1 NNW BUCKEYE           37.73N 84.51W
04/07/2015  E2.75 INCH       GARRARD            KY   EMERGENCY MNGR

&&

TT

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 9:40 AM EDTSpecial Weather StatementLMKOldham45 min
Apr 7, 10:10 AM EDTAreal Flood AdvisoryLMKJefferson, Oldham2 hr
Apr 7, 10:32 AM EDTSpecial Weather StatementLMKFranklin, Shelby43 min
Apr 7, 10:33 AM EDTAreal Flood AdvisoryLMKOldham117 min
Apr 7, 11:31 AM EDTSpecial Weather StatementLMKFayette, Franklin, Scott29 min
Apr 7, 12:04 PM EDTSpecial Weather StatementLMKBourbon46 min
Apr 7, 12:54 PM EDTSpecial Weather StatementLMKScott31 min
Apr 7, 3:56 PM EDTSpecial Weather StatementLMKTrimble29 min
Apr 7, 4:04 PM EDTSevere Thunderstorm WarningLMKHancock21 min
Apr 7, 4:10 PM EDTSevere Thunderstorm WarningLMKMeade30 min
Apr 7, 4:27 PM EDTSpecial Weather StatementLMKBreckinridge28 min
Apr 7, 4:34 PM EDTSevere Thunderstorm WarningLMKBreckinridge, Meade31 min
Apr 7, 4:37 PM EDTTornado WarningLMKMeade18 min
Apr 7, 4:40 PM EDTFlash Flood WarningLMKHenry, Oldham, Trimble3 hr
Apr 7, 4:48 PM EDTSpecial Weather StatementLMKHenry, Oldham32 min
Apr 7, 4:58 PM EDTSevere Thunderstorm WarningLMKHenry, Oldham, Trimble32 min
Apr 7, 5:04 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Meade31 min
Apr 7, 5:05 PM EDTFlash Flood WarningLMKBreckinridge, Grayson, Hancock, Ohio3 hr
Apr 7, 5:12 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham28 min
Apr 7, 5:17 PM EDTTornado WarningLMKHenry18 min
Apr 7, 5:30 PM EDTSevere Thunderstorm WarningLMKHardin, Larue, Nelson30 min
Apr 7, 5:32 PM EDTFlash Flood WarningLMKJefferson, Oldham3 hr
Apr 7, 5:33 PM EDTSevere Thunderstorm WarningLMKJefferson32 min
Apr 7, 5:36 PM EDTSevere Thunderstorm WarningLMKFranklin, Scott29 min
Apr 7, 5:40 PM EDTSevere Thunderstorm WarningLMKBullitt, Hardin, Jefferson, Nelson, Spencer30 min
Apr 7, 5:51 PM EDTSevere Thunderstorm WarningLMKLarue, Marion, Nelson, Washington29 min
Apr 7, 5:54 PM EDTSevere Thunderstorm WarningLMKGarrard, Jessamine, Mercer31 min
Apr 7, 6:01 PM EDTTornado WarningLMKGarrard, Jessamine, Madison, Mercer29 min
Apr 7, 6:08 PM EDTFlash Flood WarningLMKBourbon, Fayette, Franklin, Oldham, Scott, Shelby and 2 more6 hr
Apr 7, 6:08 PM EDTSevere Thunderstorm WarningLMKGreen, Hart, Larue, Taylor32 min
Apr 7, 6:21 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Marion, Mercer, Washington29 min
Apr 7, 6:21 PM EDTTornado WarningLMKGarrard, Madison29 min
Apr 7, 6:28 PM EDTFlash Flood WarningLMKButler, Edmonson, Grayson, Green, Hart, Warren3 hr
Apr 7, 6:29 PM EDTTornado WarningLMKBoyle, Casey, Marion26 min
Apr 7, 6:52 PM EDTSevere Thunderstorm WarningLMKBoyle, Casey, Lincoln28 min
Apr 7, 7:12 PM EDTTornado WarningLMKMadison18 min
Apr 7, 7:15 PM EDTSevere Thunderstorm WarningLMKClark, Madison30 min
Apr 7, 7:19 PM EDTSevere Thunderstorm WarningLMKCasey, Lincoln31 min

Nearby

Tornado Warnings in Kentucky, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.